# SDR AALA961592

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 715441
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1488 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR GREEN LIGHT ILLUMINATED BUT LEFT AND RIGHT MAIN LANDING GEAR GREEN LIGHTS FAILED TO ILLUMINATE.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR SELECTOR VALVE.  ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED LANDING GEAR RETRACTIN CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
